# SDR IPXA2010116585311

- Difficulty date: January 8, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 21,346 hours, 14,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536127
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOORBOARD 241XMF DAMAGED.  FABRICATED A NEW FLOORBOARD IAW SREO 5320-9692-H.
